# SDR UPS06547179

- Difficulty date: March 2, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 22,298 hours, 15,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101630
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CK DENT IN FORWARD CARGO FUSELAGE.  COMPLIED WITH EA NR 757-5332-27-A1361 AND UPS EO B757-5310-23959-A NO DEVIATIONS NOTED.  FINAL CUTOUT.
